# SDR SWAA2025102426992

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N8878L
- Make and model: Boeing 737-8
- Aircraft serial: 67914
- Aircraft time: 7,273 hours, 3,936 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/A MEGAPHONE IS INOPERATIVE.   REMOVED AND REPLACED MEGAPHONE IAW AMM 25-64-00.
